Jump to content
Paul Edwards

Chemotherapy-Induced Neuropathy Symptoms Persist Long After Treatment

Recommended Posts

Paul Edwards

Chemotherapy can cause peripheral neuropathy (damage to your peripheral nerves).   Peripheral neuropathy often causes weakness, numbness and pain, usually in your hands and feet.

 

 

A study of female cancer survivors found that almost half experience chemotherapy-induced peripheral neuropathy  symptoms years after completing their cancer treatment. These symptoms were associated with impacts including reduced mobility and significantly increased risk of falls. The results were presented at the American Society of Clinical Oncology (ASCO) Cancer Survivorship Symposium held in San Francisco.

 

 

The lead researcher said that it is likely that the findings may be applicable to male cancer survivors as well.

 

 

Click on this link to read the article.

Share this post


Link to post
Share on other sites
Russ

Tell my toes about it!  I ceased Chemical poisoning (commonly known as Chemo) end of 2014.

Keep walking and bouncing on your bones while you can.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...